# SDR AALA201510029017

- Difficulty date: September 16, 2015
- Submitted: October 4, 2015
- Operation: Air carrier
- Aircraft: N957UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000161
- Aircraft time: 16,830 hours, 13,944 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Support Rib
- Part number: 17063629005
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK, VERTICAL STABILIZER REAR SPAR ABOVE NR 3 HINGE FITTING, SUPPORT RIB IS CRACKED. R & R RIB 9 &10 TE PN 170-63629-005, BATCH 0002845448 AT VERTICAL STABILIZER REAR SPAR ABOVE NR 3 HINGE FITTING IAW SRM PART II 51-41-02 PARA 4, PARA 6 & 51-41-01 PARA 4 & PARA 6.
